Zeqing Liu, Fengrong Zhang
Characterizations of common fixed points in 2-metric spaces
The paper is published: Rostocker Mathematisches Kolloquium, Rostock. Math. Kolloq. 55, 49-64 (2001)
54H25 Fixed-point and coincidence theorems, See also {47H10,
Abstract: In this paper we obtain a few necessary and sufficient
conditions for the existence of a common fixed point of a pair of
mappings in 2-metric spaces. Our results generalize, improve and
unify a number of fixed point theorems given by Cho [1],
Constantin [2], Khan and Fisher [11], Kubiak [14], Rhoades [25],
Singh, Tiwari and Gupta [31] and others.

Keywords: 2-metric spaces, common fixed points, compatible mappings